# SDR VNAA2009030900006

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 11,044 hours, 11,519 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 7682743
- Part serial: 2088
- Condition: Failed
- Location: Fuel Tank
- Part time: 11,044 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE FUEL QUANTITY INDICATOR SHOWED DASHES ON LT SIDE AND TOTAL FUEL SYNOPTIC PAGE.  AIRCRAFT RETURNED TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED, AND REPLACED LT NR 6 FUEL QTY PROBE.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
